# SDR ANCF2011052900085

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 2,576 hours, 2,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER AT FR68 HAS A SCRATCH ON UPPER SIDE AND THE SKIN IS DOUBLE IN THE LOWER RIGHT SIDE CORNER, BESIDE THE CHANNEL SEAL IS CRACKED.
